# SDR CALA2024121901584

- Difficulty date: December 16, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 95,594 hours, 23,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DOOR 4L TOMC REQUEST TO REMOVE DOOR SLIDE BUSSEL AND INSPECT ALL MECHANISMS AND INSTALLATIONS FOR DEFECTS. REF FUP 3198159 GAINED ACCESS TO ARMING/DISARMING LEVER & ITS ASSOCITED LINKAGES FOR DETAILED INSP REF AMM 25-66-10. FOUND NO LOOSE HARDWARE, BENT/BINDING RODS OR ANY OTHER DEFECTS. GIRT BAR TRACK WAS CLEANED AND LUBRICATED AFTER FINDING DEBRIS WITHIN THRESHOLD AREA AND FLOOR FITTINGS REF ECRA 2560-02189 REV E. AFTER CLEANING, FOUND NO BINDING OR OUT OF POS THAT WOULD CAUSE ARMING/DISARMING PROBLEM. REINSTALLED DOOR 4L BUSSEL REF AMM 25-66-01-404-044. OPS CHECK GOOD.
